Ozarks Vintage Classic

October 14-16

Ozark International Raceway 29211 MO-135, Gravois Mills, MO 65037 816-380-1817 www.ozarksinternationalraceway.com

Registration will remain drive thru on Thursday, Friday & Saturday. Please stay in your vehicle when pulling up.

ALL WAIVERS WILL BE SIGNED AT THE TRACK.

Thursday, October 13

Registration and Tech Open 2PM to 7PM

Registration at Gate Entrance Technical & Express Inspection at Garage/Tech Center (Express Tech must have Annual Tech & Completed Tech Sheet)

Group A	Group 2 — Vintage Production Based Sports Cars
Group B	Group 3 & 8 Sports Racing Cars & Historic Production GTU
Group C	Group 4 - Open Wheel - Formula Ford, Club Ford & Formula V
Group D	Group 5 — FIA, WMC and Prototypes - Closed Wheels Series Sport Racers & S2000
Group E	Group 6 & 9 - Historic Production GTO & Closed Wheel Competition Cars.

5:30 Racer Street Car Track Drive- Open to all registered drivers!

	Friday, October 14, 2022							
Driver's Meeting @ 8:00-8:30 - MANDATORY (Helmet Sticker Received) - Garage/Tech Center								
Late Arrival Driver's Meeting @ 12:00 Noon - MANDATORY (Helmet Sticker Received)								
HELMET STICKER AND WRISTBAND REQUIRED TO GET ON TRACK								
8:45	A Practice - 25 min		2:00	E Practice				
		_						
9:10	B Practice		2:30	A Qualifying 1 - 30 min				
9:35	C Practice		3:00	B Qualifying 1				
10:00	D Practice		3:30	C Qualifying				
10:25	E Practice		4:00	D Qualifying 1				
10:50	A Practice - 30 min		4:30	E Qualifying 1				
11:20	B Practice							
11:50	Lunch							
1:00	C Practice							
1:30	D Practice							

FRIDAY NIGHT IN THE GARAGE Cocktails at 4:30 PM BBQ Feast by catered by Sweet Chipolte at 6:00 PM

Ozarks Vintage Classic

October 14-16

Saturday, October 15, 2022

Registration and Tech Open 8 to 4PM

Registration at Gate Entrance Technical & Express Inspection at Garage/Tech Center (Express Tech must have Annual Tech & Completed Tech Sheet) Mandatory Touring Meeting at Garage/Tech Center

HELMET STICKER AND WRISTBAND REQUIRED TO GET ON TRACK

8:30	Group A Qual 2 - 30 min	12:00	Lunch
9:00	Group B Qual 2	1:00	Group C Sprint
9:30	Group C Qual 2	1:30	Group D Sprint
10:00	Group D Qual 2	2:00	Group E Sprint
10:30	Group E Qual 2	2:30	Group A Heat Race - 30 min
11:00	Group A Sprint Race - 30 Min	3:00	Group B Heat Race
11:15	MANDATORY TOURING MEETING	4:00	Group C Heat Race
11:30	Group B Sprint	4:30	Group D Heat Race
12:00	Touring	5:00	Group E Heat Race

SATURDAY NIGHT IN THE GARAGE Cocktails at 4:30 PM Grilled Pork and Sundried Tomato Chicken by catered by Sweet Chipolte at 6:00 PM

Ozarks Vintage Classic

October 14-16

Sunday, October 16, 2022

No Registration or Tech on Sunday

Mandatory Touring Meeting at Garage/Tech Center

HELMET STICKER AND WRISTBAND REQUIRED TO GET ON TRACK

Group A Feature Race - 30 Min		12:00	Touring
Group B Feature		12:00	Lunch
Group C Feature		1:00	Group C Feature II
Group D Feature		1:30	Group D Feature II
Group E Feature		2:00	Group E Feature II
Group A Feature II			
MANDATORY TOURING MEETING			
Group B Featrure II			
	Group B Feature Group C Feature Group D Feature Group E Feature Group A Feature II MANDATORY TOURING MEETING	Group B Feature Group C Feature Group D Feature Group E Feature Group A Feature II MANDATORY TOURING MEETING	Group B Feature 12:00 Group C Feature 12:00 Group D Feature 1:00 Group D Feature 1:30 Group E Feature 2:00 Group A Feature II 1 MANDATORY TOURING MEETING 1

Thank you for attending Ozark Vintage Classic